# SDR UALA2012083104922

- Difficulty date: August 30, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 90,669 hours, 14,446 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK IN LEFT ENGINE FAN BLADE 24.  ACP BLEND OF BLADE 24 ON NR 1 ENGINE PER MM.  REQUIRES HFEC INSP WITHIN 6 CYCLES (BLADE HAS WHITE DOT APPLIED) NR 1 ENGINE FAN BLADE 24 HFEC INSP REF NTTM PT6 72-31-401.  NO CRACK INDICATIONS.
